Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Nashville, TN

July 8, 2016Stewart County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 6:56 PM CDT for Stewart County, Tennessee. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 6:56 PM CDT (23:56 UTC)
Expired
Jul 8, 2016, 7:45 PM CDT
In force
49 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 61 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:20 PM CDTTSTM WND DMG9 Ssw Land Between The, TNTREES DOWN ON THE TRACE ROAD
Jul 8, 7:25 PM CDTTSTM WND DMG7 Ssw Land Between The, TNTREES AND POWER LINES DOWN ON HIGHWAY 232
Jul 8, 7:35 PM CDTTSTM WND GST 55Dover, TNSTEWART COUNTY EMERGENCY MANAGER ESTIMATED 50 TO 55 MPH WINDS IN DOVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WUUS54 KOHX 082356
SVROHX
TNC161-090045-
/O.NEW.KOHX.SV.W.0153.160708T2356Z-160709T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
656 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEWART COUNTY IN MIDDLE TENNESSEE...

* UNTIL 745 PM CDT

* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OF
  MURRAY...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DOVER...BIG ROCK...INDIAN MOUND AND LAND BETWEEN THE LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR KENTUCKY LAKE OR LAND BETWEEN THE LAKES...GET AWAY
FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3666 8785 3663 8785 3664 8764 3644 8761
      3643 8805 3645 8806 3647 8805 3649 8806
      3652 8804 3657 8803 3668 8807
TIME...MOT...LOC 2355Z 271DEG 46KT 3669 8819 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
784 
WWUS54 KOHX 090019
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
719 PM CDT FRI JUL 8 2016

TNC161-090045-
/O.CON.KOHX.SV.W.0153.000000T0000Z-160709T0045Z/
STEWART TN-
719 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR STEWART COUNTY...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG ROCK...OR
7 MILES NORTH OF DOVER...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK...INDIAN MOUND AND LAND BETWEEN THE LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3666 8785 3663 8785 3664 8764 3644 8761
      3643 8805 3645 8806 3647 8805 3649 8806
      3652 8804 3657 8803 3668 8807
TIME...MOT...LOC 0019Z 277DEG 40KT 3659 8786 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:30 PM CDT, 26 minutes earlier.

Area forecast discussion, Jul 8, 6:30 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
630 PM CDT FRI JUL 8 2016

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Will opt to go ahead and expand the flash flood watch westward by
adding Stewart and Montgomery counties. This will fill in the
graphic with the KY offices. Furthermore, developing thunderstorm
complex over the MO bootheel, NE ARK, and far northwestern TN is
continuing to maintain its strength. Latest HRRR shows this
activity weakening. However, NAM and GFS solutions bring a good
half inch across our northwestern CWA after 7 PM this evening. 850
mb flow to weaken slightly overnight but PVA is lated to increase.
Also, will take a closer look at pops overnight. The current 40
pop may need to be increased. Update and the expanded watch will
be issued shortly.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland-
De Kalb-Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale-White-Wilson.

&&

DISCUSSION......05
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 8, 5:45 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     7 SW BYRDSTOWN          36.50N  85.22W
07/08/2016                   OVERTON            TN   911 CALL CENTER

            A TREE DOWN ON RAYMOND ROAD NORTH OF MONROE

&&

EVENT NUMBER OHX1600846

11
Special weather statement, Jul 8, 6:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT FRI JUL 8 2016

TNZ065-066-080-082345-
WHITE TN-CUMBERLAND TN-VAN BUREN TN-
607 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...NORTHEASTERN VAN BUREN
AND SOUTHWESTERN CUMBERLAND COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPARTA...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...SPARTA...CRAB ORCHARD...PLEASANT HILL...LAKE TANSI...
VIRGIN FALLS STATE NATURAL AREA...
CUMBERLAND MOUNTAIN STATE PARK AND INDIAN ROCK LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3576 8492 3575 8502 3577 8504 3576 8507
      3577 8510 3577 8525 3576 8527 3573 8527
      3595 8561 3606 8543 3602 8531 3599 8531
      3598 8526 3600 8526 3587 8484
TIME...MOT...LOC 2307Z 299DEG 28KT 3597 8545

WHITEHEAD
Special weather statement, Jul 8, 6:12 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT FRI JUL 8 2016

TNZ063-078-090000-
CANNON TN-WARREN TN-
612 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CANNON AND WARREN
COUNTIES UNTIL 700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBURY...MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...WOODBURY...MORRISON AND CENTERTOWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3588 8616 3596 8603 3592 8597 3586 8589
      3584 8589 3584 8587 3585 8587 3585 8585
      3584 8584 3585 8584 3585 8582 3573 8560
      3567 8560 3552 8573 3552 8579
TIME...MOT...LOC 2312Z 308DEG 28KT 3586 8603

WHITEHEAD
Local storm report, Jul 8, 6:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
622 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     7 SW BYRDSTOWN          36.50N  85.22W
07/07/2016                   OVERTON            TN   911 CALL CENTER

            CORRECTED REPORT. A TREE DOWN ON RAYMOND ROAD NORTH OF
            MONROE

&&

CORRECTED EVENT DATE...EVENT TIME...REMARKS

EVENT NUMBER OHX1600846

LAROSA
Local storm report, Jul 8, 6:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 NE CELINA             36.60N  85.44W
07/08/2016  M1.25 INCH       CLAY               TN   EMERGENCY MNGR

0318 PM     TSTM WND DMG     4 SSW BYRDSTOWN         36.52N  85.17W
07/08/2016                   PICKETT            TN   911 CALL CENTER

            TREES DOWN ALL ACROSS PICKETT COUNTY.

0350 PM     FUNNEL CLOUD     8 ENE MONTEREY          36.19N  85.13W
07/08/2016                   OVERTON            TN   BROADCAST MEDIA

            CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
            FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.

0352 PM     HAIL             10 SSW JAMESTOWN        36.30N  85.00W
07/08/2016  M0.88 INCH       FENTRESS           TN   FACEBOOK

            NICKEL HAIL IN GRIMSLEY

0359 PM     HAIL             LIVINGSTON              36.39N  85.33W
07/08/2016  M1.00 INCH       OVERTON            TN   EMERGENCY MNGR

0405 PM     HAIL             8 NE CARTHAGE           36.35N  85.86W
07/08/2016  E0.70 INCH       SMITH              TN   FACEBOOK

            DIME SIZE HAIL IN THE DEFEATED COMMUNITY.

0410 PM     TSTM WND DMG     6 E LIVINGSTON          36.39N  85.22W
07/08/2016                   OVERTON            TN   TWITTER

            LARGE TREE ACROSS AND BLOCKING HIGHWAY 85 IN ALPINE.

0419 PM     HAIL             13 ENE MONTEREY         36.20N  85.02W
07/08/2016  E1.75 INCH       FENTRESS           TN   TWITTER

            HAIL REPORT FROM CLARKRANGE

0436 PM     HAIL             4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0436 PM     TSTM WND GST     4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E55 MPH          SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0500 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/08/2016  E1.00 INCH       PUTNAM             TN   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED ON WILLOW AVE IN COOKEVILLE.

0500 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/08/2016  E0.75 INCH       PUTNAM             TN   FACEBOOK

            HAIL REPORT IN COOKEVILLE.

0505 PM     HAIL             1 E COOKEVILLE          36.16N  85.49W
07/08/2016  E1.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN EAST PART OF COOKEVILLE.

&&

EVENT NUMBER OHX1600833 OHX1600844 OHX1600840 OHX1600834 OHX1600835
OHX1600837 OHX1600843 OHX1600836 OHX1600838 OHX1600839 OHX1600841
OHX1600845 OHX1600842

LAROSA
Local storm report, Jul 8, 6:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     COOKEVILLE              36.16N  85.51W
07/08/2016                   PUTNAM             TN   UTILITY COMPANY

            SEVERAL TREES DOWN ON POWERLINES IN COOKEVILLE.

&&

EVENT NUMBER OHX1600847

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:58 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more13 hr
Jul 8, 1:01 PM CDTSpecial Weather StatementOHXPutnam44 min
Jul 8, 1:14 PM CDTSpecial Weather StatementOHXPerry31 min
Jul 8, 2:23 PM CDTSpecial Weather StatementOHXJackson37 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningOHXClay32 min
Jul 8, 2:44 PM CDTSpecial Weather StatementOHXMacon31 min
Jul 8, 2:49 PM CDTTornado WarningOHXClay, Overton26 min
Jul 8, 3:05 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Jul 8, 3:09 PM CDTSpecial Weather StatementOHXJackson36 min
Jul 8, 3:32 PM CDTSpecial Weather StatementOHXPickett28 min
Jul 8, 3:37 PM CDTSpecial Weather StatementOHXCumberland38 min
Jul 8, 3:41 PM CDTSpecial Weather StatementOHXClay, Overton34 min
Jul 8, 3:43 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton32 min
Jul 8, 3:46 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam29 min
Jul 8, 3:51 PM CDTTornado WarningOHXCumberland, Fentress24 min
Jul 8, 3:57 PM CDTSpecial Weather StatementOHXFentress33 min
Jul 8, 4:03 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith27 min
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningOHXFentress, Overton32 min
Jul 8, 4:27 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
Jul 8, 4:34 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith26 min
Jul 8, 4:35 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam25 min
Jul 8, 4:56 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, White34 min
Jul 8, 5:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White33 min
Jul 8, 6:07 PM CDTSpecial Weather StatementOHXWhite38 min
Jul 8, 6:12 PM CDTSpecial Weather StatementOHXCannon, Warren48 min
Jul 8, 6:36 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren24 min
Jul 8, 6:57 PM CDTAreal Flood AdvisoryOHXCannon, Warren63 min
Jul 8, 6:58 PM CDTSevere Thunderstorm WarningOHXCannon, Warren47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.